Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are there interactions between Clonazepam, Benadryl and magnesium supplement?

Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 2719 Questions

default
Posted on Sat, 8 Apr 2017 in Mental Health
Question: can I take clonazepam, 50mg Benadryl and 500mg Magnesium
doctor
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
I do not think you should combine three for sleep

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

Although you have not mentioned what is the purpose of taking these medicines but it appears to me that you are probably facing sleep issues and want a effective medication.
I am not convinced with idea of combining three medications for single reason.

In my opinion use only benadryl and magnesium and not clonazepam. Considering your age I feel clonazepam should be keep on the need basis rather than daily medication. In addition it is important to seek proper consultation and find out the underlying cause for sleep issues.

I hope this helps you.
If you have more questions feel free to write back to me.
Thanks and regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Magnesium

doctor1 MD

Hello, for the last week, I have experienced sharp drops in my blood sugar, I have pretty severe hypoglycemia, but somewhat controlled with diet, however lately it seems like I am dropping much more often than before. I am experiencing constipation, but suffer more from diarrhea most of the time. My magnesium, potassium and calcium are all low, as well as some of the B vitamins and vitamin D that I know of. I have muscle weakness, fatigue, a hiatal hernia and acid reflux. But, it seems that there should be some underlying cause that I am missing to cause a vast array of symptoms and sensations. Can constipation cause weird sensations throughout the body like a heavy and full feeling in the head, pressure on the sides of my head, burning legs from the knees down, burning and tingling down the right side of my face that comes and goes and almost like electrical zips or zaps in the mid-center of my body along with a feeling of being hollow or empty even after eating? It is getting to the point that it is debilitating, and yet my doctor wants to blow it off as in my head. I live in a very rural area and he is the only one for almost fifty miles that takes my insurance.

doctor1 MD

I am diabetic type 2, high blood pressure and cholesterol and was recently diagnosed with low magnesium. Been taking medications for all, including magnesium suppliment. For the past year...I ve had confusion, dizziness, very tired, getting air but be breathing weird-my boyfriend says it s similar to a small moan and general weakness. I just started getting migraines. They all come and go...been stress tested and nuclear tested. I have no idea what is wrong and getting frustrated.

doctor1 MD

My wife, who is 40 years old house wife.She is taking prodep 20 mg since 3 months.Doctor suggested her to take one every day but some times she forgets.Can you advice us is there any side effects or any problem occur when she forgets to take?How long She has to take prodep 20 mg?please do advice.

doctor1 MD

Hello Doctor, Since mid-Feb I have been experiencing a strong pulse in my stomach, esp after eating. I also noticed cloudiness in my urine which was very pronounced after a heavy meal. I have been checked for UTI and vaginal infections, and these tests have come back negative. One doctor suggested that the cloudiness in my urine could be salts precipitating but he wasn t conclusive. A few times in March, I experienced chest palpitations, and a sensation that can only be described as feeling your pulse all over your body. Perhaps, these are tremors? In April, I had palpitations lasting a few hours at which point I rushed to the ER. My blood pressure was low-normal (110/70). My pulse rate was slow at 60 bpm but at times dipped to 48-50 bpm. I was discharged after being monitored for 4 hours. I was told by an attending nurse to take a magnesium supplement because my serum magnesium levels were slightly low. My serum sodium was also slightly low. I subsequently went to a naturopath since regular doctors were not helping my case. The naturopath diagnosed my problem as that of malabsorption. Meanwhile, my palpitations and body and stomach tremors have continued. As has the cloudiness in my urine (esp noticeable a couple of hours after lunch, which is my big meal of the day). This morning, I started taking a magnesium supplement. I am hoping this helps my symptoms although I do not know what is wrong. Thanks in advance. UBN140502

doctor1 MD

I am a 72 year old woman. For the past week I have been getting excruciating thigh muscle cramping thinking it was sciatica . My doc doesn't have office hours today and I want to begin taking magnesium supplement. What is the safe dosage?

doctor1 MD

This is a follow-up to our chat of a few days ago re magnesium to alleviate intense muscle spasms in my thigh. It seems to be helping along with the 2mg Tizanidine . I have spoken with my internist and he agrees that I should see an orthopedist to...

doctor1 MD

I've been suffering from diverseretulitis since 7th December,went to clinic, on 12..Received antibiotics,taking miralax .Have not had BM since 6th...can I saftey take something quick acting like magnesium citrate???????THANKS